# SDR SWAA2025040119999

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,747 hours, 34,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS 3 18' LONG HOLES IN FIRST FLOOR PANEL<[01] OK TO CONTINUE PER MEL 25-16-01 SP1B MDDR 244868;[02] REMOVED AND REPLACED CARGO FLOOR PANEL PER AMM 25-52-10.
